... them by Xmas. Post operation I was on 400mg a day and in a matter of 5weeks I got down to 50mg a day. Last night I did not take one at all and it was horrendous. My wife had to go and sleep in the spare room. I was beset with nightmares and restlessness. My main withdrawal symptoms are like having the flu and your head feels like a bag of sand. I am not taking any tonight either as I see the need to get off them. I find that if I take 6 x 500 mg paracetamol over 24 hours it helps. I am just going to keep going win or lose
Geord; Sorry but the doctor giving these or the surgeon should have given you some help on how to taper down on this when you have been on it as long as you have. But if you are not doing much better you might have to see a doctor and get something to help with the withdrawals. Also remember you never want to take more paracetamol than you are already taking unless a doctor tells you different and is watching you. Hope you are doing better by now. Chuck1957
You may want to take your usual dose at night.
Pain intensifies at night.
Sleep is extremely important in keeping pain under control.
Nights are terrible and lonely if you are not getting sleep. At least in the day, you have diversion and people to talk to.
Your doctor HAS got to provide a schedule on how to withdraw!
Hi Geordie, I can think of one thing so far that has not been addressed yet: the need for a handy toilet. An OTC anti diarrhea medication containing Loperamide as the active ingredient can also ameliorate the withdrawal symptoms. As always, do not take more than the recommended dosage.
I wish you the best and take care, Steve.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2010 • 4 answers
Posted 31 Aug 2011 • 3 answers
Posted 13 Sep 2013 • 5 answers
Posted 28 May 2014 • 8 answers
Posted 20 Sep 2014 • 5 answers